Format

Send to

Choose Destination
J Gastroenterol Hepatol. 2001 Apr;16(4):481-3.

Ranitidine-related Stevens-Johnson syndrome in patients with severe liver diseases: a report of two cases.

Author information

1
Department of Medicine, Taipei Veterans General Hospital, Taiwan, Republic of China.

Abstract

Ranitidine is widely used and well tolerated. Ranitidine-related skin eruption is rare and usually mild. We presented two patients who developed Stevens-Johnson syndrome after ranitidine therapy. Before therapy, both patients had severe liver disease and jaundice. The first was a case of ketoconazole-induced hepatitis, and the second was a case of hepatitis C-related liver cirrhosis with hepatocellular carcinoma. Ranitidine was the most likely drug responsible for causing Stevens-Johnson syndrome in these two patients.

[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Wiley
Loading ...
Support Center